×

Penalty method and extrapolation for axisymmetric elliptic problems with Dirichlet boundary conditions. (English) Zbl 0725.65098

Penalty-Methoden beruhen auf der Erweiterung des Variations-Integrals durch einen mit einem Parameter versehenen Randintegralterm. Bei numerischen Berechnungen kann eine geschickte Wahl dieser Parameterwerte zu einem hohen Genauigkeitsgewinn bei der Lösung und gleichzeitig den Randdaten führen.
In der vorliegenden Arbeit wird diese Methode zusammen mit einer Extrapolationstechnik für ein axialsymmetrisches elliptisches Dirichletproblem benutzt: Während Abschnitt 1 grundlegende Hilfsmittel zusammenstellt, wird im 2. Abschnitt das Randwertproblem und die Penalty- Methode vorgestellt. Die beiden letzten Abschnitte sind dem Extrapolationsverfahren und den a priori Fehlerabschätzungen gewidmet.

MSC:

65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65N15 Error bounds for boundary value problems involving PDEs
35J25 Boundary value problems for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] I. Babuška: The finite element method with penalty. Math. Comp. 27, (1973), 221 - 228. · Zbl 0299.65057
[2] J. H. Bramble V. Thomée: Semidiscrete-least squares methods for a parabolic boundary value problem. Math. Comp. 26 (1972), 633-648. · Zbl 0268.65060
[3] E.J.Haug K. Choi V. Komkov: Design sensitivity analysis of structural systems. Academic Press, London 1986. · Zbl 0618.73106
[4] I. Hlaváček M. Křížek: Dual finite element analysis of 3D-axisymmetric elliptic problems. · Zbl 0786.65089
[5] I. Hlaváček: Domain optimization in axisymmetric elliptic boundary value problems by finite elements. Apl. Mat. 33 (1988), 213-244. · Zbl 0677.65102
[6] J. T. King: New error bounds for the penalty method and extrapolation. Numer. Math. 23, (1974), 153-165. · Zbl 0272.65092
[7] J. T. King S. M. Serbin: Boundary flux estimates for elliptic problems by the perturbed variational method. Computing 16 (1976), 339-347. · Zbl 0338.65054
[8] J. Nečas: Les methodes directes en théorie des équations elliptiques. Academia, Prague, 1967.
[9] B. Mercier G. Raugel: Resolution d’un problème aux limites dans un ouvert axisymétrique par éléments finis en r, z et séries de Fourier en \(\theta\). RAIRO, Anal. numér. 16 (1982), 405-461. · Zbl 0531.65054
[10] M. Zlámal: Curved elements in the finite element method. SfAM Numer. Anal. 10, (1973), 229-240. · Zbl 0285.65067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.